How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

Could Foam injection treatment for veins or years spent in

Customer Question

Could Foam injection treatment for veins or years spent in sun trigger dark freckly pigmentation on legs. The pigmentation appeared about 2 years after treatment in a private clinic for foam injections. If it was from spending years in the sun, how come I haven't got sun damage anywhere else on my body to that extent? It was the doctor who did my treatment who said it was sun damage. But I have discovered that that treatment on fair skin like mine could leave some damage.
Submitted: 3 years ago.
Category: Dermatology
Expert:  DrRussMD replied 3 years ago.
Hello
It is more likely sun damage.

Have you had this examined
Can you attach a pic?